# SDR UPS06848006

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WILL NOT OPEN, IT IS BINDING ON TOP AND BOTTOM.  LUBED CAPTAIN'S SLIDING WINDOW.  OPS CHECK GOOD REF DC-8 MM CH 56-10- 03-5.
